# SDR SWAA2024050782776

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,579 hours, 38,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Aft Srvc Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR SLIDE GRIT BAR MISSING STOP-RINGE<[01] 01 - REMOVED AND REPLACED PER [AMM 25-66-01-000-804-NG (ESCAPE SLIDE GIRT BAR INSTALLATION - PERMANENT)]
